Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Sweating, red rashes in forearms, neck and legs, haemolytic anaemia patient. Treatment?

Hello Doctor, I have a problem sweat rashes popping up in my fore arms, neck and legs in summer. It has become red patches . I am a haemolytic anemia patient by birth onwards. How to treat this? According to some skin doctor, I need to take steroids to control this. Can I take betnesol every day one tab? please suggest. Thanks in advance. Srinivas, Male 48 years old from chennai
Asked On : Tue, 15 May 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of ALLERGIC DERMATITIS may be the cause for your sufferings.

-excessive sweating is one of the triggering factor for allergy.

i would suggest you taking Homeopathic medicines gives safe and permanent cure for your allergic complaints without any steroids,local applications and antibiotics.

consult your local homeopathic physician for correct diagnosis of the case and remedy to fit your complaints
I hope this is helpful for you, thank you          
Answered: Mon, 28 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor